A member asked:

I have just started abilify (aripiprazole) . i get sweaty and hot when i take it. should i stop taking them ?

11 doctors weighed in across 2 answers
Dr. Pamela Pappas answered

Specializes in Psychiatry

In rare (.02%-3%) cases, people taking antipsychotic medications can develop neuroleptic malignant syndrome (nms). Nms consists of high fever, muscular rigidity, and mental status changes, along with characteristic lab findings such as increased CPK & WBC count. It's even less common with newer agents like abilify, (aripiprazole) but can happen. I suggest calling your doctor today about this, before changing.

Answered Jun 10, 2014

4.9k views

Thank

Still have questions?

Get the best care from a doctor who knows you.

Book a Video Appointment
appScreen
Sponsor Content
Dr. Arthur Ciaramicoli answered

Specializes in Clinical Psychology

Do not stop on your own as you can have side effects, consult with your doctor and tell him or her about your symptoms, ask if this is typical and if not what schedule should follow to discontinue. Best.

Answered Oct 15, 2017

4.9k views

Thank

Related Questions

Online Primary Care Doctors Accepting New Patients

$44 video appointments available today with a membership as low as $15/month

Book a Video Appointment
Ask your question
Didn't find what you're looking for?

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more.

Ask your question

Meet your new favorite doctor
...